# SDR ASOA200901276

- Difficulty date: November 9, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 19,579 hours, 16,430 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

50 PERCENT FSH HFEC INDICATION NOTED APPROX 0.25" LONG IN THE FS 621.00 BULKHEAD WEB, EXTENDING FROM THE VB LWR CORNER OF THE LINTEL FITTING. FAILS NDT INSP AT THIS TIME.  REPAIR IAW EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETED AND REPAIR C/W THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D.
